# SDR ASOA2018120585324

- Difficulty date: November 18, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,483 hours, 33,270 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: SB601R57046
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7654518 JOB# 7765456 OP# 7:  WHILE PERFORMING SB 601R-57-046 REV.C, FOUND ONE CRACK INDICATION NOTED ON THE L/H SIDE 2ND HOLE FROM FORWARD END OF COLD WORK AREA. INDICATION IS .350" UP FROM BOTTOM END OF STEEL STRAP EXTENDING .100" UP BY 50% FSH ON FWD-INBD SIDE OF HOLE. FAILED NDT INSPECTION. C/A: REPAIRED DAMAGE I.A.W. BOMBARDIER REO 601R-57-21-2901 REV.--, DATED 2018-11-13 AND EXPRESSJET EC/TC REO 601R-57-21-2901 REV. 0, DATED 2018-11-15.
